# SDR GTIA2018062502719

- Difficulty date: June 25, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 42,798 hours, 19,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE SCREWS TO BATTERY COMPARTMENT WAS STRIPED AND CORRODED. R & R THE AFT MEGAPHONE IAW EMERGENCY EQUIPMENT DRAWING NKS320-232-EQ-REV 4.
